# SDR LS1R066567

- Difficulty date: March 15, 2000
- Submitted: April 13, 2000
- Operation: General aviation
- Aircraft: N206BX
- Make and model: Bell 206B-3
- Aircraft serial: 2872
- Aircraft time: 7,755 hours
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: C230014124B
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETIC COMPASS IS UNSERVICEABLE.
